# SDR 9511805520

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Malfunctioned
- Location: Lt Aft Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL DTW-MEM, LEFT AFT DOOR WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF WITHOUT INCIDENT.  OPERATIONAL CHECK OK, NO TROUBLE FOUND.
